JournalsjstVol. 4, No. 1pp. 53–63

A priori bounds and existence of non-real eigenvalues of indefinite Sturm–Liouville problems

  • Jiangang Qi

    Shandong University (Weihai), Weihai, Shandong Province, China
  • Shaozhu Chen

    Shandong University (Weihai), Weihai, Shandong Province, China
A priori bounds and existence of non-real eigenvalues of indefinite Sturm–Liouville problems cover
Download PDF

Abstract

The present paper gives a priori bounds on the moduli of the possible non-real eigenvalues to regular indefinite Sturm-Liouville problems and obtains sufficient conditions for such problems to admit non-real eigenvalues.

Cite this article

Jiangang Qi, Shaozhu Chen, A priori bounds and existence of non-real eigenvalues of indefinite Sturm–Liouville problems. J. Spectr. Theory 4 (2014), no. 1, pp. 53–63

DOI 10.4171/JST/61